# SDR N6WA2015040301

- Difficulty date: April 3, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,948 hours, 17,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER EXIT LIGHTS AT LT EMER EXIT INOPERATIVE.  R & R LOWER EMER EXIT LIGHT BULB. PERFORMED OPERATIONS CHECK IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
